Estimation and inference of error-prone covariate effect in the presence of confounding variables

Publication Type:
Journal Article
Electronic Journal of Statistics, 2017, 11 (1), pp. 480 - 501
Issue Date:
Full metadata record
© 2017, Institute of Mathematical Statistics. All rights reserved. We introduce a general single index semiparametric measurement error model for the case that the main covariate of interest is measured with error and modeled parametrically, and where there are many other variables also important to the modeling. We propose a semiparametric bias-correction approach to estimate the effect of the covariate of interest. The resultant estimators are shown to be root-n consistent, asymptotically normal and locally efficient. Comprehensive simulations and an analysis of an empirical data set are performed to demonstrate the finite sample performance and the bias reduction of the locally efficient estimators.
Please use this identifier to cite or link to this item: